Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A representation problem


Author: David Blackwell
Journal: Proc. Amer. Math. Soc. 5 (1954), 283-287
MSC: Primary 27.2X
MathSciNet review: 0061653
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Philip M. Morse and George E. Kimball, Methods of Operations Research, The Technology Press of Massachusetts Institute of Technology; John Wiley & Sons, Inc., New York, N. Y.; Chapman & Hall, Ltd., London, 1951. MR 0044067

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0061653-5
Article copyright: © Copyright 1954 American Mathematical Society